# SDR AALA201704109060

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 49,027 hours, 24,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXIT ARMING HANDLE BECAMES DISARMED DURING TAXI. ADJUSTED AFT CABIN ENTERACE DOOR ARMING HANDLE COVER PER MM 52-12-00 OPS CKED OK. THE AIRCRAFT WAS NOT GROUNDED.
